# SDR REXA2014092000790

- Difficulty date: September 17, 2014
- Submitted: September 20, 2014
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 28,957 hours, 25,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FUSELAGE SKIN TO BE PREVIOUSLY BLENDED AT FS 662 BETWEEN STRINGER 21L & 22L.  THE BLEND MEASURES 1.64 INCHES X 1.32 INCHES X 0.016 INCHES DEEP.  REPAIRED IAW EA.
